# SDR ASOA201100792

- Difficulty date: April 19, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N836AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7263
- Aircraft time: 30,068 hours, 26,151 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 OTBD OF LBL 9.0 CLIP IS CRACKED.  REPAIRED IAW REO 601R-53-11-926 W/O 198723 STEP 82.
